# SDR 06FDEA03893

- Difficulty date: November 5, 2006
- Submitted: November 6, 2006
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11
- Aircraft serial: 48770
- Aircraft time: 35,999 hours, 8,093 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TOP SKIN SURFACE AFT AT XORS 779 FOUND WITH CORROSION.   LT WING TOP SKIN SURFACE AFT AT XORS 792 CORROSION REMOVED AS PER SRM 51-  21-01   VOLUME II. ORIGINAL THICKNESS = 0.175", MATERIAL REMOVED = 0.046", REMAINED THICKNESS   =   0.129" AND FOUND EXCEEDED LIMIT AS PER SRM 57-10-00 FIGURE 32 VOLUME I. REWORKED AREA REPAIRED AS PER FEDEX EA 1-5710-105548, TITLE: WINGS - LEFT HAND UPPER WING SKIN -   CORROSION REPAIRS AT XORS = 792.86 COMMON TO REAR SPAR AT THE EOP - BLENDED OUT   REPAIR.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
